default-icon
Swelling on feets.obesty
Obesity from steroid drugs how to reduce swelling on feet does it mean for hypothyroidism please help me to diagnosed
20 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello.. Why are you taking steroids ?? Steroids can cause weight gain ,they can also cause retention of water .. Depends of what steroid are you taking?? Hypothyroidism and hyperthyroidism causes myxedema which is non pitting edema . You consult physician and give details about your medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.